Journal article icon

Journal article

On the Connectedness of the Moduli Space of Calabi--Yau Manifolds

Abstract:

We show that the moduli space of all Calabi-Yau manifolds that can be realized as hypersurfaces described by a transverse polynomial in a four dimensional weighted projective space, is connected. This is achieved by exploiting techniques of toric geometry and the construction of Batyrev that relate Calabi-Yau manifolds to reflexive polyhedra. Taken together with the previously known fact that the moduli space of all CICY's is connected, and is moreover connected to the moduli space of the pre...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Mandelberg, M More by this author
Journal:
Nucl.Phys. B
Volume:
465
Issue:
3
Pages:
458-472
Publication date:
1995-12-01
DOI:
ISSN:
0550-3213
URN:
uuid:4cd3f528-bdf0-415d-966f-080391061739
Source identifiers:
2954
Local pid:
pubs:2954
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP